Levaquin pain

This is why I continue to do this blog. I get lots of emails of new Levaquin and Cipro victims that have been poisoned. These reactions are not rare. It is amazing that doctors know so much about general health issues but yet know so little about these quinolone reactions. The very people that should know the most actually usually know the least. Here is an email I received today about another quinolone victim. The slaughtering of innocent lives must be stopped. We need media attention to this outrageous poisoning of people. We are kept uniformed about this toxicity because if we were properly informed it would mean less sales of these antibiotics.
My wife has been experiencing the painful symptoms in her swollen ankles, hips, back and headaches after being prescribed 750mg of Levaquin three weeks ago.  Is there anything that can be done to help her, right away?  Any new procedures in place?  Medical help?  I am desperate as I am forced to carry her about, up and down stairs and put on her clothes and shoes…
 
Any support would be greatly appreciated.
 
CPT Joe K.
Be Sociable, Share!
You can leave a response, or trackback from your own site.

Leave a Reply


Design by Aaron Melvin